# SDR DALA2015101806340

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD/AFT FITTING BUSHING ON AFT CONEBOLT AT LEFT PYLON.  NEW BUSHING INSTALLED IAW DWG 5965645, REV B.
